MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE GLENOID CENTRAL SCREW T20 DRIVER

ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE GLENOID CENTRAL SCREW T20 DRIVER
Catalog Number 804-06-325
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The agent reported "surgeon had to remove more bone to remove the tap out.Resulting in arg with the revision base plate.Then tightening the arg the tip of 804-06-325 broke in the process.".This event occurred during surgery, near the patient.Significant adverse event was reported by the agent.There was a 15 minute delay in surgery but the surgery completed as intended.The device was inspected prior to use and found to be acceptable.The agent was present when this event occurred and was able to provide another suitable device.Rma examination: the reported device was not returned to surgical for evaluation.The product feedback form indicates the device was lost/discarded.If at a later time the device is returned an amendment will be opened.There are no indications that the instrument has a design or material deficiency.Therefore, no containment of inventory is required.Event is associated with instrument usage, not a design or manufacturing issue.It is likely attributable to damage incurred from prolonged use and through misuse or rough handling which surgical instruments are subjected to.This is not an event associated with a product failure, malfunction, or issue.Complaint database review showed no previous complaints that allege this same issue.The revision level or lot number were not reported, therefore this instrument could not be linked to a specific device history record (dhr) or the actual date of manufacture could not be determined with confidence.
 
Event or Problem Description
It was reported that surgeon had to remove more bone to remove the tap out.Resulting in arg with the revision base plate.Then tightening the arg the tip of 804-06-325 broke in the process.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE REVERSE GLENOID CENTRAL SCREW T20 DRIVER
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key21381557
Report Number1644408-2025-00170
Device Sequence Number15571012
Product Code HXX
UDI-Device Identifier00190446844181
UDI-Public00190446844181
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
E337825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number804-06-325
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Initial Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale